# SDR 2006FA0000933

- Difficulty date: August 6, 2006
- Submitted: September 20, 2006
- Operation: General aviation
- Aircraft: N33BF
- Make and model: Socata MS894A
- Aircraft serial: 11720
- Aircraft time: 1,696 hours
- Engine: Frnkln 6V350*
- Propeller: Mcauly 2A31C21
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: 8904200484
- Condition: Broken
- Location: Nlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFORMATION OBTAINED FROM OWNER AND OPERATOR ENCOUNTERED AN INCIDENT UPON LANDING. AT TOUCHDOWN PILOT REPORTED THE NOSE LANDING GEAR AXLE BROKE, LIBERATING THE NOSE WHEEL FROM THE AIRCRAFT. THE NOSE WHEEL CONTACTED THE RT MAIN FLAP ASSY (DAMAGE SEVERITY UNKNOWN, REPLACEMENT APPARENTLY REQUIRED) SUBSEQUENTLY THE PROPELLER CONTACTED THE RUNWAY. PILOT REPORTED THE ENGINE DID NOT SUFFER SUDDEN STOPPAGE AND  THERE  WAS NO REPORTED INJURY OR DAMAGE TO AIRPORT PERSONNEL, EQUIPMENT OR PROPERTY.
